RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 75(117), Number 2, Pages 178–184 (Mi msb3976)  

This article is cited in 2 scientific papers (total in 2 papers)

Subgroups of finite index of a spinor group of rank $\geqslant2$

L. N. Vaserstein


Full text: PDF file (954 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 4:2, 161–166

Bibliographic databases:

UDC: 519. 46
MSC: 20H05, 20D40, 20K30, 20E32, 20C11
Received: 25.01.1967

Citation: L. N. Vaserstein, “Subgroups of finite index of a spinor group of rank $\geqslant2$”, Mat. Sb. (N.S.), 75(117):2 (1968), 178–184; Math. USSR-Sb., 4:2 (1968), 161–166

Citation in format AMSBIB
\Bibitem{Vas68}
\by L.~N.~Vaserstein
\paper Subgroups of finite index of a spinor group of rank $\geqslant2$
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 75(117)
\issue 2
\pages 178--184
\mathnet{http://mi.mathnet.ru/msb3976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225884}
\zmath{https://zbmath.org/?q=an:0247.20050}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 4
\issue 2
\pages 161--166
\crossref{https://doi.org/10.1070/SM1968v004n02ABEH002784}


Linking options:
  • http://mi.mathnet.ru/eng/msb3976
  • http://mi.mathnet.ru/eng/msb/v117/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Vaserstein, “The structure of classical arithmetic groups of rank greater than one”, Math. USSR-Sb., 20:3 (1973), 465–492  mathnet  crossref  mathscinet  zmath
    2. G. A. Margulis, “Arithmetic properties of discrete subgroups”, Russian Math. Surveys, 29:1 (1974), 107–156  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:152
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020